Advances in Differential Equations

Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations

Julia V. Chaparova, Lambertus A. Peletier, and Stepan A. Tersian

Full-text: Open access

Abstract

The existence of nontrivial periodic solutions of semilinear fourth-and sixth-order differential equations arising in phase transition models is discussed via variational methods.

Article information

Source
Adv. Differential Equations, Volume 8, Number 10 (2003), 1237-1258.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926160

Mathematical Reviews number (MathSciNet)
MR2016681

Zentralblatt MATH identifier
1126.34316

Subjects
Primary: 35K35: Initial-boundary value problems for higher-order parabolic equations
Secondary: 34C25: Periodic solutions 35B10: Periodic solutions 35B15: Almost and pseudo-almost periodic solutions 35K55: Nonlinear parabolic equations

Citation

Chaparova, Julia V.; Peletier, Lambertus A.; Tersian, Stepan A. Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations. Adv. Differential Equations 8 (2003), no. 10, 1237--1258. https://projecteuclid.org/euclid.ade/1355926160


Export citation